# SDR DALA2025021201108

- Difficulty date: February 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,176 hours, 30,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 3L DOOR KNUCKLE KNOCKER WOULD NOT EXTEND WHEN DOOR ARMED. CORRECTIVE ACTION: REPOSITIONED DOOR PANEL. NOW OPS NORMAL. (6692468)
